Pei Pei

Pei Pei



Towers Hall, 237

Associate Professor & Program Coordinator of Actuarial Science
Department of Mathematics & Actuarial Science

Pei Pei received her B.S. in 2005 in Applied Mathematics and M.S. in 2008 in Matrix Theory from East China Normal University. In 2014, she got her Ph.D. in Partial Differential Equations and Applied Analysis from the University of Nebraska-Lincoln. Her current research interests are the well-posedness and long-term behavior of solutions to nonlinear evolution equations of hyperbolic type, in particular under the influence of a combination of dissipative and accretive terms. In her spare time, she enjoys hiking, yoga, playing Guzheng and table tennis.


  • Professional Designation: Associate of the Society of Actuaries (ASA) (since May 2023)
  • Ph.D., University of Nebraska-Lincoln, 2014.  Applied Mathematics
  • M.S., East China Normal University, 2008. Matrix Theory
  • B.S., East China Normal University, 2005.  Mathematics
  • Research, Creative, & Professional Work

    • Partial Differential Equations
    • Analysis
    • Actuarial Science
    • Statistics
    • Matrix Theory


    • Global existence and decay of energy to the system of Mindlin-Timoshenko plate with nonlinear boundary damping and boundary sources. J. Math. Anal. Appl. 448 (2017) 14671488.
    • Well-posedness of Mindlin-Timoshenko Plate with Nonlinear Boundary Damping and Sources (with M. Rammaha and D. Toundykov) Applied Mathematics & Optimization 2016, 1-36.
    • Weak solutions and blow-up for wave equations of p-Laplacian type with supercritical sources, (with M. Rammaha and D. Toundykov). Journal of Mathematical Physics 2015, 56 (8), 081503.
    • Well-posedness and stability of a Mindlin-Timoshenko plate model with damping and sources, (with M. Rammaha and D. Toundykov). Current Trends in Analysis and Its Applications Trends in Mathematics 2015, pp 307-314.
    • Global existence and decay of energy to Mindlin-Timoshenko plate equations, (with M. Rammaha and D. Toundykov). J. Math. Anal. Appl. 418 (2014), no. 2, 535–568.
    • Well-posedness and stability of a semilinear Mindlin-Timoshenko plate model, Thesis (Ph.D.)The University of Nebraska - Lincoln. (2014). 114 pp.
    • Local and global well-posedness for semilinear Reissner-Mindlin-Timoshenko plate equations, (with M. Rammaha and D. Toundykov). Nonlinear Anal., 105 (2014), 62–85.
    • An extremal sparsity property of the Jordan canonical form, (with R.A. Brualdi and X. Zhan), Linear Algebra Appl., 429(2008), 2367–2372.